# SDR CA000215036

- Difficulty date: January 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 65,986 hours
- Engine: Pwa JT8D7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 327000821
- Condition: Failed
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND NR 4 WHEEL TIRE CAP FAILED AND DAMAGED RT FIXED HINGE DOOR. WHEEL AND DOOR REPLACED.
